Translator Disclaimer
2003 Generation and metastability of patterns for a class of local and nonlocal evolution equations
Zhenbu Zhang
Differential Integral Equations 16(12): 1473-1504 (2003).

Abstract

In this paper we use the comparison method to study the generation and metastability of patterns for a class of local and nonlocal nonlinear evolution equations. We show that for a typical initial datum, the pattern generated can last for a very long time, but is eventually destroyed.

Citation

Download Citation

Zhenbu Zhang. "Generation and metastability of patterns for a class of local and nonlocal evolution equations." Differential Integral Equations 16 (12) 1473 - 1504, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1074.35062
MathSciNet: MR2029910

Subjects:
Primary: 35K90
Secondary: 35B30, 35K55, 45K05

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.16 • No. 12 • 2003
Back to Top